# SDR SIMA202301154002

- Difficulty date: January 14, 2023
- Submitted: January 15, 2023
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 41,023 hours, 35,872 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Mic Jack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORTED TAKEOFF DUE TO HIGH PICH SQUEAL THROUGH BOTH HADSETS ON COM1 HAD TO ABORT TAKEOFF SQUEAL HAPPENED AROUND 80KTS ABORTED TAKEOFF BETWEEN 80-100 KTS NORMAL BRAKING APPLIED PLENTY OF RUNWAY LEFT.  FOUND CPTN HAND MIC JACK TO HAVE BROKEN WIRE CONNECTION. REPAIRED CONNECTION IAW SWPM 20-30-00. OPC GOOD IAW 23-51-00
